Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Strict separation of convex sets

Author: V. L. Klee
Journal: Proc. Amer. Math. Soc. 7 (1956), 735-737
MSC: Primary 46.1X
MathSciNet review: 0081444
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Espaces vectoriels topologiques, Actualités Scientifiques et Industrielles, No. 489, Paris, 1953.
  • [2] J. L. Kelley, Convergence in topology, Duke Math. J. 17 (1950), 277–283. MR 0036982
  • [3] V. L. Klee Jr., Convex sets in linear spaces, Duke Math. J. 18 (1951), 443–466. MR 0044014

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society